# SDR QXEA2016122700811

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 20,775 hours, 22,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A BURNED RUBBER ODOR IN MID CABIN AND FWD TO THE FRONT OF THE CABIN DURING DESCENT.  COMPLIED WITH INSPECTION & TESTS IAW MCN  62172-01 ISSUE NO.2 STEP 1.A.-C. COULD NOT DUPLICATE ORIGINAL DISCREPANCY.  NO ODORS WHILE RUNNING ACFT & CYCLING LIGHTS & SYSTEMS. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
